Title: Monch type results for maps with weakly sequentially closed graphs
Abstract :

In this paper we present fixed point results of Monch type and a homotopy result for maps with weakly sequentially closed graphs. AMS (MOS) Subject Classification. 47H10, 47H04 Keywords: Fixed point theory; Monch type maps; homotopy
Source Citation (MLA 8 th Edition)
O'Regan, Donal. "Monch type results for maps with weakly sequentially closed graphs." Dynamic Systems and Applications, vol. 24, no. 1-2, 2015, p. 129+. Academic OneFile, Accessed 18 Apr. 2019.

You Are Viewing A Summary PageThe article found is from the Gale Academic OneFile database.

You may need to log in through your institution or contact your library to obtain proper credentials.